I was on short dose pic line only once many yrs. ago.
Always wondered if this was a herx the 5th & last wk. treatment I tossed my cookies if you know what mean, vomited till was no tomorrow & violently. Never experienced anything like this before in my lifetime.
Came on in minutes hardly a warning.
Was not sure what was happening then said maybe I am herxing???
What do you think, Anyone, heard all types have not read of this?? Only reason I could think of why this happened..
Huggggssss, To All in Need..
Posted by Lymetoo (Member # 743) on :
Which drug? Sounds like a drug reaction.
Posted by Kerryblue (Member # 4077) on :
Hi, Lymeto, Rocphen pic line. Had no trouble till the 5th week.
Usually if drug reaction would happen soon after it was taken from my medical background in nursing.
Hugggsss, to all in need.
Posted by TF (Member # 14183) on :
According to Burrascano, you would expect a severe herx at the 4th week, so I don't know what to say.
See p. 17 of Burrascano where he talks about the severe herx at 4th week for those on IV.:
"In those with long-standing highly symptomatic disease who are on I.V. therapy, the week-four flare can be very severe, similar to a serum sickness reaction, and be associated with transient leucopenia and/or elevations in liver enzymes."